# SDR ABXA200812200272

- Difficulty date: December 29, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 55,458 hours, 51,931 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 4000 FT DC EMERGENCY BUS OFF LIGHT ILLUMINATED WITH ASSOCIATED MASTER WARNING.  SHORTLY THEREAFTER THE NR 1 ADDU FAILED.  WHEN THIS HAPPENED THE DC EMERGENCY BUS OFF ANNUNCIATOR EXTINGUISHED.  PERFORMED ADJUST/TEST DC GENERATION.  PERFORMED ADJUSTMENT AND TEST OF EMERGENCY POWER SWITCH IAW AMM 24-23-02-2. DURING TROUBLESHOOTING, NOTICED THE LT WINDSHIELD WIPER CIRCUIT BREAKER HAD A CORNER CRACKED OUT OF IT AND WIRE WAS BROKEN ON A TERMINAL LUG.   REPLACED TERMINAL LUG AND LT WINDSHIELD WIPER C/B. OPS CHECKED GOOD.  REPLACED EMERGENCY DC BUS FEED C/B. REPLACED MASTER CAUTION LIGHT ASSY. ALL TESTS GOOD.
